# SDR FDEA202202090734

- Difficulty date: February 9, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ACA3141
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD AFT CTR BUTTLINE/STA 1761 FLOOR SUPPORT BRACKET HAS EXFOLIATED CORROSION. REMOVED AND REPLACED FLOOR SUPPORT ACA3140-505 REF DWG ACA3140 AND MD11 SRM   51-31-01-0G  "MAJOR REPAIR"
